# SDR C2XA11RI125

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,489 hours, 20,349 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 030235
- Condition: Leaking
- Location: Apu
- Part time: 6,448 hours, 7,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2643 - EWR - FLIGHT CREW REPORTED A STRONG SMELL OF FUEL WHILE RUNNING APU.  RIC MX REMOVED AND REPLACED FUEL CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
